Monotonicity, Convexity, and Inequalities Involving the Agard Distortion Function
Yu-Ming Chu,
Miao-Kun Wang,
Yue-Ping Jiang and
Song-Liang Qiu
Abstract and Applied Analysis, 2011, vol. 2011, 1-8
Abstract:
We present some monotonicity, convexity, and inequalities for the Agard distortion function 𠜂 ð ¾ ( ð ‘¡ ) and improve some well-known results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/671765.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/671765.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:671765
DOI: 10.1155/2011/671765
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().